# SDR ASAA2017070521291

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 4,713 hours, 1,589 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Retainer
- Part number: 216279
- Condition: Leaking
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL PUMP HAS A LEAK AT VALVE RETAINER. GROUNDED - YES. REMOVED AND REPLACED VALVE RETAINER PER CMM 73-11-15. LEAK CHECK GOOD.
